Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Grothendieck-Teichmuller group and Poisson cohomologies
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
2015 (English)In: Journal of Noncommutative Geometry, ISSN 1661-6952, E-ISSN 1661-6960, Vol. 9, no 1, 185-214 p.Article in journal (Refereed) Published
Abstract [en]

We study actions of the Grothendieck-Teichmuller group GRT on Poisson cohomologies of Poisson manifolds, and prove some go and no-go theorems associated with these actions.

Place, publisher, year, edition, pages
2015. Vol. 9, no 1, 185-214 p.
Keyword [en]
Poisson geometry, homotopy associative algebras, configuration spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-117410DOI: 10.4171/JNCG/191ISI: 000353553000007OAI: oai:DiVA.org:su-117410DiVA: diva2:814493
Note

AuthorCount:2;

Available from: 2015-05-27 Created: 2015-05-19 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Alm, JohanMerkulov, Sergei
By organisation
Department of Mathematics
In the same journal
Journal of Noncommutative Geometry
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 150 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf